Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 137518, 9 pages
http://dx.doi.org/10.1155/2013/137518
Research Article

Pressure Transient Analysis of Dual Fractal Reservoir

1State Key Laboratory of Oil and Gas Reservoir Geology and Exploitation, Southwest Petroleum University, Chengdu 610500, China
2Tianjin Exploration and Development Research Institute, CNOOC, Tanggu, Tianjin 300452, China

Received 21 May 2013; Revised 15 August 2013; Accepted 15 August 2013

Academic Editor: Bo Yu

Copyright © 2013 Xiao-Hua Tan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiao-Hua Tan, Xiao-Ping Li, Jian-Yi Liu, Chuan Tang, and Jin-man Li, “Pressure Transient Analysis of Dual Fractal Reservoir,” Journal of Applied Mathematics, vol. 2013, Article ID 137518, 9 pages, 2013. https://doi.org/10.1155/2013/137518.